Thread: Is This Normal????
09-04-2005, 06:19 PM #1
Is This Normal????
im finishing up on 4 weeks of pct, clomid and nolva,i feel like an emotional wreck, i hate ppl, then im depressed then im happy, WTF
im also on Zyban, is this normal?
09-04-2005, 06:23 PM #2Originally Posted by tattoomike
09-04-2005, 06:49 PM #3
Its in your head
09-04-2005, 07:50 PM #4
agree with pinnacle i hate people also!
09-04-2005, 08:06 PM #5
09-04-2005, 10:40 PM #6
clomid has a tendency to make people emotional. Makes me feel like a women ...My ex didn't want to be around during PCt.
Last edited by RUI-Products; 09-04-2005 at 10:43 PM.
09-04-2005, 10:44 PM #7
09-04-2005, 11:36 PM #8
it's the clomid, i get that way during pct.. especially about the people part, i get angry at people and blame them for alot of stupid shxt.
09-05-2005, 05:21 AM #9
thanks, yesterday was my last day of clomid, ive been off a minor cycle for 6 weeks now, just wondering how long before i can take M1T
09-05-2005, 09:45 AM #10Senior Member
Originally Posted by tattoomike
- Join Date
- May 2005
09-05-2005, 11:00 AM #11
that damn clomid makes me cry watchin chick flicks. try an eca it usually helps me out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)